Existence of a Non-Oscillating solution for a Second Order Nonlinear ODE

B.V. K. Bharadwaj, Pallav Kumar Baruah

Abstract


In this paper we have considered the following nonlinear ordinary differential equation. $$y''(x) + F(x, y(x)) = 0\tag{0.1}$$ where \(F(t,x(t))\) is real valued function on \([0,\infty) \times R\), \(x\geq 0\). We have given sufficient conditions for the existence of a non oscillating solution for equation (0.1). These conditions are generalized with respect to the nonlinear function \(F\) and are in the spirit of the classical result by Atkinson [1].

Keywords


Nonlinear coupled ordinary differential equations; Fixed-point theorem; Non-oscillation

Full Text:

PDF

References


F.V. Atkinson, On second order nonlinear oscillation, Pacific J. Math. 5 (1955), 643–647.

C. Avramescu, Sur l’existence convergentes de systemes d’equations differentielles nonlineaires, Ann. Mat. Pura. Appl. 81 (1969), 147–168.

Ch. G. Philos, I.K. Purnaras and P.Ch. Tsamatos, Asymptotic to polynomial solutions for nonlinear differential equations, Nonlinear Analysis 59 (2004), 1157–1179.

S. Dube and B. Mingarelli, Note on a non-oscillation theorem of Atkinson, Electronic Journal of Differential Equations Vol. 2004(2004), No. 22, 1–6.

G.J. Butler, On the non-oscillatory behavior of a second order nonlinear differential equation, Annali Mat. Pura Appl. 105 (4) (1975), 73–92.

S. Belohorec, Oscillatory solutions of certain nonlinear differential equations of the second order, Math-Fyz. Casopis Sloven. Acad. Vied. 11 (1961), 250–255.

I.T. Kiguradze, A note on the oscillation of solution of the equation (u''+a(t)|u|^n sgnu=0), Casopis Pest. Mat. 92 (1967), 343–350.

James. S. W. Wong, Oscillation criteria for second order nonlinear differential equations with integrable coefficients, Proc. Amer. Math. Soc. 115 (2) (1992), 389–395.

J.A. Hempel, A nonoscillation theorem for the first variation and applications, Journal of Differential Equations 24 (1977), 226–234.

T. Ertem and A. Zafer, Asymptotic integration of second order nonlinear differential equations via principal and nonprincipal solutions, Applied Mathematics and Computation 219 (2013), 5876–5886.

R.P. Agarwal, S. Djebali, T. Moussaoui and O.G. Mustafa, On the asymptotic integration of nonlinear differential equations, Journal of Computational and Applied Mathematics 202 (2007), 352–376.

E. Wahlen, Positive solutions of second order differential equations, Nonlinear Analysis 58 (2004), 359–366.


Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905